BibTeX record journals/tc/Shen95a

download as .bib file

@article{DBLP:journals/tc/Shen95a,
  author    = {Xiaojun Shen},
  title     = {An Optimal O(NlgN) Algorithm for Permutation Admissibility to Extra-Stage
               Cube-Type Networks},
  journal   = {{IEEE} Trans. Computers},
  volume    = {44},
  number    = {9},
  pages     = {1144--1149},
  year      = {1995},
  url       = {http://dx.doi.org/10.1109/12.464393},
  doi       = {10.1109/12.464393},
  timestamp = {Tue, 22 Dec 2015 15:20:27 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/Shen95a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}